Safety Of White Injections Using Laroscorbine Platinum?
after injecting laroscorbine platinum my heart flutters and feels really weak right away like I’m going to faint? is it safe? or is it a side effect of injecting injections?
Hello Nur Hafizah.
Basically the use of laroscorbine for the purpose of 'whitening' the skin is inappropriate. Laroscorbine is ascorbic acid or known as vitamin C. The effect of vitamin C on topical use (topical) is to suppress the production of melanin (a pigment) produced by melanocyte cells. This is what makes the skin look brighter, because melanin pigment levels are lower. In addition, vitamin C also functions as an antioxidant, thus helping to regenerate new skin and prevent skin damage due to oxidative stress. This helps to reduce the spots on the skin, improve skin elasticity, and reduce fine wrinkles.
However, the use of high-dose vitamin C injections such as the laroscorbine syringe, can actually have an adverse effect on the kidneys. The daily requirement of vitamin C for the body is actually not much, only around 100 mg per day. If the body is given vitamin C in very high doses, then the body still can only use vitamin C around 100 mg, the rest must be removed through the kidneys and not utilized. As a result, the kidneys work to get rid of excessive vitamin C, it becomes heavy. If continued, the kidneys can lose their function and kidney failure occurs. In addition, vitamin C will not 'whiten' the skin. Vitamin C only helps to make skin look dull, but it won't change a person's basic skin color. Brown skin or black, will not be white like Caucasian skin, no matter how much vitamin C is consumed. That is because skin color is regulated by genes.
Feeling palpitant and fainting may be caused by an allergic reaction, given the high dose of injection content. Preferably, it will be safer if skin care using vitamin C is done from the outside, by rubbing. You can of course take vitamin C orally, but in moderation.
Hopefully this explanation can be understood. Regards.